< Back to previous page

Publication

Multiple organ dysfunction syndrome: infection or hypersensitivity reaction?

Journal Contribution - Journal Article

Anticonvulsant hypersensitivity syndrome is a potentially life-threatening delayed hypersensitivity reaction characterized by the triad of fever, rash and multiorgan involvement, which usually occurs within the first weeks of introduction of an antiepileptic drug. It mimics several life-threatening diseases, which makes it potentially difficult to recognize. We describe the case of a 6-year-old boy admitted with anticonvulsant hypersensitivity syndrome after the association of lamotrigine treatment with sodium valproic acid for reluctant epilepsy.
Journal: Eur J Em Med
ISSN: 0969-9546
Volume: 17
Pages: 228-233
Publication year:2010
Keywords:anticonvulsant hypersensitivity syndrome, intravenous immunoglobulin, multiple organ dysfunction
  • ORCID: /0000-0002-8455-1410/work/157326718
  • Scopus Id: 77954503101
  • VABB Id: c:vabb:375531